# SDR 2002FA0000808

- Difficulty date: July 1, 2002
- Submitted: July 3, 2002
- Operation: General aviation
- Aircraft: N5859Q
- Make and model: Mooney M20E
- Aircraft serial: 795
- Engine: Lyc IO360A1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CYLINDER AND ROD LOOSE FROM CRANKSHAFT AND CASE HALF SENT TO HALF SENT TO REPAIR FACILITY.  THEY SAID WRONG OIL PUMP GEARS.  FAILED PUMP OIL STARVATION DESTROYED CRANK SHAFT AND ENGINEER.
